# SDR QXEA200800458

- Difficulty date: May 9, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 24,343 hours, 34,728 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Corroded
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT 2187 (PDX-RDM) RETURNED TO THE FIELD FOR A HYDRAULIC PRESSURE FLUCTUATION AFTER TAKEOFF AND GEAR RETRACTION.  LANDING UNEVENTFUL.  MAINTENANCE WAS ABLE TO DUPLICATE AND FOUND CORROSION ON THE PINS FOR THE CONNECTOR FOR THE NR 2 TRANSDUCER.  CLEANED UP PINS AND CONNECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
